| Catalog Number |
SSF-335 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification b3 (date of event): (b)(6) 2023.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iv, rupture.
Event or Problem Description
Healthcare professional reported "rupture" and "capsular contracture grade 4".This record is for the left side.Device was explanted and replaced.